# SDR 95ZZZM502

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45684
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 59,957 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE FOUND A 1.25 INCH CRACK ON OUTER SKIN OF RIGHT AFT SERVICE DOOR AT FUSELAGE TOP AFT CORNER.  CUT OUT CRACKED OUTER SKIN, INSTALLED A REPAIR DOUBLER AND TRIPLER IAW DOUGLAS DRAWING NR SRO 8530021.  (M)
